CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:14/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 69, 期号: 2, 页码: 651-672
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Multistep scheme  Jump-diffusion process  Forward backward stochastic differential equation with jumps  
Almost sure stability of linear stochastic differential equations with jumps 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2002, 卷号: 123, 期号: 1, 页码: 121-155
Authors:  Li, CW;  Dong, Z;  Situ, R
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
jump-diffusion  invariant measure  Lyapunov exponent  Fredholm alternative  exponential martingale  large deviations  
Weak approximations and extrapolations of stochastic differential equations with jumps 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2000, 卷号: 37, 期号: 6, 页码: 1747-1767
Authors:  Liu, XQ;  Li, CW
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
jump diffusion  Ito-Taylor expansion  weak convergence  extrapolation method